# SDR UIEA2023042200379

- Difficulty date: April 18, 2023
- Submitted: April 24, 2023
- Operation: Air carrier
- Aircraft: N408MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29261
- Aircraft time: 94,195 hours, 15,862 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Transfer Valve
- Part number: 125333
- Part serial: P62521
- Condition: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FUEL TANK #4 LEAKS INTO CENTER TANK AT A RATE OF 100 KILOS PER 11 MINUTES, APPROX 600 PER HOUR UNCONTROLLABLY.( REPLACED BAD #3 MAIN TANK TRANSFER VALVE IAW 747 AMM 28-16-05. LEAK CHECKS C/W NO LEAKS FOUND AT THIS TIME. )
